Alert archive / New Jersey / Coastal Flood Statements in 2010

Coastal Flood Statement 1, NWS Philadelphia/Mount Holly

June 13, 20104 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood statement at Jun 13, 2010, 9:45 PM EDT for 4 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2010, 9:45 PM EDT (01:45 UTC)
Expired
Jun 14, 2010, 2:00 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 52 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
331 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WHUS41 KPHI 140145
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
945 PM EDT SUN JUN 13 2010

...SPOTTY COASTAL FLOODING POSSIBLE TONIGHT...


DEZ001>004-NJZ016-021-023>025-140600-
/O.NEW.KPHI.CF.S.0001.100614T0145Z-100614T0600Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SALEM-CUMBERLAND-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
945 PM EDT SUN JUN 13 2010

THE COMBINATION OF THE HIGH ASTRONOMICAL TIDES COUPLED WITH A WEAK
ONSHORE FLOW MAY RESULT IN A FEW AREAS EXPERIENCING MINOR TIDAL
FLOODING. HIGH TIDE HAS ALREADY OCCURRED AT ATLANTIC CITY NEW
JERSEY. MINOR SPLASH OVER IS POSSIBLE STILL AT BREAKWATER HARBOR DELAWARE,
CAPE MAY NEW JERSEY, AND REEDY POINT DELAWARE LATER THIS EVENING.

$$

HEAVENER

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Jun 13, 8:21 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 13, 8:21 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT SUN JUN 13 2010

.SYNOPSIS...
A FRONTAL SYSTEM ACROSS EASTERN PENNSYLVANIA AND NEW JERSEY WILL
CONTINUE TO MOVE SLOWLY SOUTHWARD TONIGHT. WEAK HIGH PRESSURE
WILL BUILD IN LATER TONIGHT AND PERSIST INTO MONDAY. ANOTHER
DISTURBANCE AND ITS ASSOCIATED FRONTS WILL AFFECT THE AREA MONDAY
NIGHT AND TUESDAY. ANOTHER LOW MOVING WELL TO THE NORTH WILL SEND
A SERIES OF FRONTS ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT.
HIGH PRESSURE WITH FAIR WEATHER IS EXPECTED FOR THE END OF THE
WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
NOW THAT THE DAYTIME HEATING HAS ENDED, THE CONVECTION THAT
BROUGHT OUR SHOWERS AND TSTMS IS TAPERING OFF. WE HAD NO REPORTS
OF SEVERE WEATHER, BUT THERE WAS PLENTY OF CLOUD TO GROUND
LIGHTNING. WITH THE LOW LEVEL MOISTURE VERY HIGH, HEAVY RAIN
ACCOMPANIED ALMOST EVERY SHOWER AND TSTM. WE HAVE NUMEROUS REPORTS
OF 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME, MAINLY LESS
THAN 1 HOUR. THERE WERE NO REPORTS OF STREAM OR RIVER FLOODING,
BUT THERE WAS DEFINITELY PLENTY OF WATER ON ROADWAYS AND PROBABLY
SOME URBAN FLOODING IN AREAS OF POOR DRAINAGE.

THE SHOWERS WILL CONTINUE TO DECREASE AND SHOULD END COMPLETELY
SHORTLY AFTER MIDNIGHT. SKIES WILL REMAIN MOSTLY CLOUDY FOR THE
MOST PART...BUT SOME BREAKS WILL DEVELOP. PATCHY FOG IS EXPECTED,
ESPECIALLY IN AREAS THAT HAVE RECEIVED RAIN TODAY. LOWS TONIGHT
WILL REMAIN MILD.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
THE UPPER RIDGE REMAINS TO THE WEST IN THE SHORT TERM AND OUR REGION
IS IN A WRLY OR NWRLY FLOW ALOFT. PIECES OF S/W ENERGY CONTINUE TO
ROUND THE TOP OF THE RIDGE AND SET OF PERIODS OF SHOWERS/TSTMS IN
THE SHORT TERM. THE DETAILS...

MONDAY...MUCH OF THE AREA CATCHES A BREAK AS RIDGING AND COOLER SFC
TEMPS WILL LIKELY KEEP CONVECTION LIMITED. THERE WILL STILL BE
PLENTY OF CLOUD COVER MON WITH TEMPERATURES SMALL POPS WILL BE
INCLUDED NW TO ACCOUNT FOR SOME ENERGY WHICH MAY ARRIVE ON THE SCENE
LATE AFTERNOON.

MONDAY NIGHT INTO TUE...THE GFS AND NAM ARE BOTH SHOWING MORE S/W
ENERGY ROUNDING THE RIDGE AND SETTING OFF SHOWERS/TSTMS ACROSS
PA/SRN NJ AND THE DELMARVA MON NGT AND THE FIRST PART OF TUE. WE
WILL GO WITH CHC POPS SOUTH AND DRY NORTH FOR NOW.

TUE NIGHT INTO WEDNESDAY...LOW PRESSURE IS SHOWN BY THE GFS CROSSING
NORTH OF OUR AREA AND A SERIES OF FRONTS IS SHOWN CROSSING THE AREA.
SLGT CHC POPS ARE INCLUDED IN THE FCST FOR TUE NGT WHILE CHC POPS
ARE IN THERE FOR WED ATTM. TEMPERATURES MAY BECOME WARMER THAN
CURRENT FCST...ESPECIALLY SOUTH IF WE CAN BREAK OUT OF THE CLOUDS IN
THE WARM SECTOR ON WED.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE BEGINNING OF THE PERIOD STARTS WITH A LOW PRESSURE SYSTEM
PASSING BY TO OUR NORTH AND SWINGING THROUGH A COLD FRONT ON
THURSDAY. THE HIGHEST CHANCE OF PRECIPITATION SHOULD BE WEDNESDAY
NIGHT INTO THURSDAY MORNING WITH THE FROPA AND THEN TAPERING OFF
THURSDAY. THE LOW SHOULD MOVE OFF THE COAST BY LATER ON THURSDAY
ALLOWING HIGH PRESSURE TO MOVE IN ITS WAKE. THE SURFACE HIGH WILL
BECOME THE MAIN SENSIBLE WEATHER FEATURE ON FRIDAY AND THE FIRST
PART OF SATURDAY.

THE ECMWF SHOWS THE RETURN FLOW ON SATURDAY BOASTS 1000-850MB
HEIGHTS SIGNIFICANTLY WITH 850 TEMPERATURES CLIMBING INTO THE LOW
20C RANGE...VERY WARM AND HUMID AIRMASS WILL BE OVERHEAD. EVEN WITH
THE HIGH PRESSURE STILL IN CONTROL, THE 500MB WIND FIELDS ON BOTH
THE GFS AND ECMWF SHOW A DISTURBANCE PASSING THROUGH LATER ON
SATURDAY WHICH MAY BE ENOUGH OF A SPARK TO TOUCH OFF SOME SHOWERS
AND THUNDERSTORMS. THE TIMING OF THE NEXT FRONTAL BOUNDARY PUSHING
THROUGH IS A LITTLE SUSPECT, AT LEAST WITHIN THE GFS. IT SEEMS LIKE
THE GFS IS PUSHING THE FRONT THROUGH A LITTLE TOO FAST BASED ON ITS
UPPER LEVEL WIND FIELDS AND IT DOES SEEM TO BE SUFFERING FROM
CONVECTIVE FEEDBACK.

THIS FRONT SHOULD A RATHER QUICK HITTER WITHOUT MUCH AIRMASS CHANGE
BEHIND, ALTHOUGH DEWPOINTS WILL DECREASE SOMEWHAT. OVERALL, THE
EXTENDED PERIOD WILL FEATURE A COUPLE OF FRONTAL BOUNDARIES AND WITH
TEMPERATURES CLIMBING TO WELL ABOVE NORMAL.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MOST OF THE THUNDERSTORM AND STRONGER SHOWERS HAVE PUSHED THROUGH
THE REGION AND OFFSHORE. THERE ARE STILL A FEW STRAGGLERS LEFT BEHIND
THAT MAY IMPACT KABE, KMIV, AND KACY OVER THE NEXT COUPLE OF HOURS,
BUT FOR THE MOST PART WE ARE IN THE CLEAR. A COPIOUS AMOUNT OF LOW
LEVEL MOISTURE WILL REMAIN TRAPPED ACROSS THE REGION WITHOUT MUCH IN
THE WAY OF A SURFACE WIND TO SCOUR IT OUT. FOR THIS REASON ALL TAF
SITES WHO EXPERIENCED A HEAVY SHOWER THIS AFTERNOON/EVENING WILL
MORE THAN LIKELY SEE EITHER A VERY LOW STRATUS DECK FORM OR LOCALLY
DENSER FOG FORM. ALL TAF SITES NOW HAVE AN EARLY MORNING TEMPO GROUP
TO ACCOUNT FOR THE POSSIBLE LIFR VSBYS AND CIGS THAT MAY
OCCUR..MAINLY BETWEEN 06Z AND 10Z.

IMPROVEMENT TO MARGINAL VFR BY LATE MORNING AND TO MVFR BY
MIDDAY/EARLY AFTERNOON IS EXPECTED AS DIURNAL EFFECTS TAKE
HOLD...BUT WITH COPIOUS LOW LEVEL MOISTURE IT WILL LIKELY NOT
IMPROVE AS RAPIDLY AS IT WOULD WITH A SHALLOWER LAYER OF MOISTURE.

WINDS ARE ANOTHER STORY...BUT AT LEAST THEY WILL BE LIGHT TONIGHT
AND MONDAY. AS THE FRONT MOVES THROUGH THIS EVENING...EAST TO
SOUTHEAST WINDS ALONG THE NEW JERSEY COAST AND SOUTHWEST TO WEST
WINDS JUST INLAND AHEAD OF THE FRONT WILL BEGIN TO SWITCH TO NORTH
AND THEN NORTHEAST OVERNIGHT...AT 5 KNOTS OR LESS WHERE ANY

OUTLOOK...
THE MAIN COLD FRONT SETTLING THROUGH OUR AREA DURING MONDAY COULD
STILL PRODUCE UNSETTLED WEATHER IN SPOTS. HIGH PRESSURE IS FORECAST
TO BUILD SOUTHEASTWARD AND INTO OUR AREA MONDAY NIGHT AND TUESDAY
AND SHIFT TO OUR EAST LATE TUESDAY AS A WARM FRONT LIFTS NORTHWARD.
A LOW PRESSURE SYSTEM SHOULD TRACK ACROSS THE GREAT LAKES REGION
WEDNESDAY, EVENTUALLY PULLING A COLD FRONT INTO OUR AREA LATE
WEDNESDAY INTO THURSDAY...WITH MORE CONVECTION POSSIBLE THEN.

&&

.MARINE...
MORE TRANQUIL CONDITIONS WILL PERSIST OVERNIGHT AFTER THE
THUNDERSTORMS COMPLETELY WANE. HOWEVER, WITH THE CLOSE PROXIMITY OF
THE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT, SCATTERED AND
ISOLATED SHOWERS/THUNDERSTORMS MAY DEVELOP ONCE AGAIN MONDAY
AFTERNOON.

OTHERWISE...A DEVELOPING NORTHEAST FLOW LATER MONDAY NIGHT AND
TUESDAY MAY CAUSE HIGHER WINDS AND SEAS...AND A SMALL CRAFT ADVISORY
MAY EVENTUALLY BE NEEDED BY THEN FOR AN INCREASED GRADIENT
ASSOCIATED WITH THE FRONT MOVING OFFSHORE AND HIGH PRESSURE BUILDING
FROM THE NORTHWEST. THIS NORTH TO NORTHEAST LOW-LEVEL FLOW IS LIKELY
TO BUILD THE SEAS HIGHER SOUTH THAN NORTH, AND THE SOUTHERN WATERS
MAY GET THE STRONGER WINDS. THEN, HIGH PRESSURE WILL BUILD OVER OUR
AREA TUESDAY BUT SHIFT TO OUR EAST LATE TUESDAY AS A WARM FRONT
LIFTS NORTHWARD. A LOW PRESSURE SYSTEM SHOULD TRACK ACROSS THE GREAT
LAKES REGION WEDNESDAY, EVENTUALLY PULLING A COLD FRONT INTO OUR
AREA LATE WEDNESDAY INTO THURSDAY.

&&

.TIDES/COASTAL FLOODING...
WITH THE PROXIMITY OF THE NEW MOON, THE ASTRONOMICAL HIGH TIDES
WILL CONTINUE TO BE HIGH FOR ANOTHER COUPLE OF DAYS. AT THE TIMES
OF THE HIGHER OF THE HIGH TIDES...WHICH ARE IN THE EVENINGS ON THE
OCEAN FRONT...MINOR TIDAL FLOODING LEVELS WILL BE APPROACHED.
SINCE ANOMALIES CONTINUE TO BE ONLY SLIGHTLY POSITIVE...MINOR
TIDAL FLOODING IS NOT EXPECTED AT THIS TIME. THE SITUATION WILL
CONTINUE TO BE MONITORED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA/RPW
NEAR TERM...O'HARA/RPW
SHORT TERM...O'HARA
LONG TERM...HEAVENER
AVIATION...HEAVENER/
MARINE...HEAVENER/
TIDES/COASTAL FLOODING.../
Hazardous weather outlook, Jun 13, 8:24 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT SUN JUN 13 2010

NJZ001-007-008-PAZ054-055-060>062-150030-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
824 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ067>071-150030-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
824 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-150030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
824 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-150030-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
824 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RPW

In the hours before

Special weather statement, Jun 13, 5:09 PM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
509 PM EDT SUN JUN 13 2010

NJZ023-024-132155-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
509 PM EDT SUN JUN 13 2010

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CAPE MAY...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR VILLAS...NORTH CAPE MAY AROUND
515 PM...ERMA...RIO GRANDE AROUND 530 PM...WILDWOOD CREST AND
WILDWOOD AROUND 545 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO NEAR 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3892 7498 3899 7498 3912 7490 3908 7472
      3905 7474 3902 7477 3902 7479 3899 7479
      3895 7484 3892 7495 3892 7497

RPW
Special weather statement, Jun 13, 6:04 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT SUN JUN 13 2010

NJZ019-PAZ068-069-071-132305-
BUCKS PA-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
604 PM EDT SUN JUN 13 2010

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...MONTGOMERY
AND PHILADELPHIA COUNTIES...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF PHILADELPHIA...MOVING
SOUTHEAST AT 20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR WISSINOMING
AROUND 605 PM...CROYDON...BENSALEM AROUND 615 PM...BURLINGTON...
WILLINGBORO AROUND 630 PM...MOUNT HOLLY AND PEMBERTON HEIGHTS AROUND
645 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO NEAR 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4003 7456 3981 7482 4010 7519 4034 7497

RPW
Special weather statement, Jun 13, 6:29 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SUN JUN 13 2010

NJZ016>018-PAZ070-071-132330-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-PHILADELPHIA PA-SALEM NJ-
629 PM EDT SUN JUN 13 2010

...SHOWERS AND SCATTERED THUNDERSTORMS WILL AFFECT CAMDEN...
DELAWARE...GLOUCESTER...PHILADELPHIA AND SALEM COUNTIES...

AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF
PHILADELPHIA TO 11 MILES EAST OF WEST CHESTER...MOVING EAST
SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR SOUTH
PHILADELPHIA...PHILADELPHIA INTERNATIONAL AIRPORT AROUND 630 PM...
WEST DEPTFORD...WOODSTOWN AROUND 700 PM...HADDONFIELD...DEPTFORD
AROUND 715 PM...HI-NELLA AND STRATFORD AROUND 730 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO NEAR 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3965 7484 3951 7541 3991 7542 4005 7511

RPW
Special weather statement, Jun 13, 6:34 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EDT SUN JUN 13 2010

PAZ060-132330-
BERKS PA-
634 PM EDT SUN JUN 13 2010

...SHOWERS AND SCATTERED THUNDERSTORMS WILL AFFECT BERKS COUNTY...

AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND POSSIBLY A THUNDERSTORM 14 MILES NORTH OF
READING...MOVING SOUTHEAST AT 25 MPH. THE STORMS WILL BE NEAR
TEMPLE...LEESPORT AROUND 645 PM...FLEETWOOD...LAURELDALE AROUND
700 PM...AMITY GARDENS AND BECHTELSVILLE AROUND 715 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO NEAR 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4054 7624 4054 7618 4057 7614 4058 7609
      4059 7607 4060 7605 4059 7603 4064 7601
      4068 7591 4044 7555 4017 7583 4050 7631

RPW
Local storm report, Jun 13, 9:11 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      KUTZTOWN                40.52N 75.78W
06/13/2010                   BERKS              PA   TRAINED SPOTTER

            ROADWAY FLOODING KUTZTOWN.

0315 PM     HEAVY RAIN       LEBANON                 40.64N 74.84W
06/13/2010  M1.10 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            1.10 INCHES FELL IN APRROXIMATELY 45 MINUTES.

0330 PM     HEAVY RAIN       WASHINGTON              40.76N 74.98W
06/13/2010  M1.27 INCH       WARREN             NJ   PUBLIC

            1.27 FELL IN 30 MINUTES.

0535 PM     FLASH FLOOD      NORRISTOWN              40.12N 75.34W
06/13/2010                   MONTGOMERY         PA   TRAINED SPOTTER

            ROADWAY FLOODING ALONG NOBLE STREET.

0620 PM     HEAVY RAIN       N BENSALEM              40.10N 74.95W
06/13/2010  M1.39 INCH       BUCKS              PA   TRAINED SPOTTER

            1.39 INCHES FELL IN 15 MINUTES.

&&

HEAVENER
Local storm report, Jun 13, 9:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HEAVY RAIN       KUTZTOWN                40.52N 75.78W
06/13/2010  U0.00 INCH       BERKS              PA   TRAINED SPOTTER

            ROADWAY FLOODING KUTZTOWN.

0315 PM     HEAVY RAIN       LEBANON                 40.64N 74.84W
06/13/2010  M1.10 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            1.10 INCHES FELL IN APRROXIMATELY 45 MINUTES.

0330 PM     HEAVY RAIN       WASHINGTON              40.76N 74.98W
06/13/2010  M1.27 INCH       WARREN             NJ   PUBLIC

            1.27 FELL IN 30 MINUTES.

0535 PM     HEAVY RAIN       NORRISTOWN              40.12N 75.34W
06/13/2010  U0.00 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            ROADWAY FLOODING ALONG NOBLE STREET.

0620 PM     HEAVY RAIN       N BENSALEM              40.10N 74.95W
06/13/2010  M1.39 INCH       BUCKS              PA   TRAINED SPOTTER

            1.39 INCHES FELL IN 15 MINUTES.

&&

HEAVENER

Nearby

Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.